# SDR CA140722004

- Difficulty date: July 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bushing
- Condition: Slipped
- Location: Feedback Gear
- Component: Steering Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR DISCOVERED THE NOSE STEERING SYS MALFUNCTION ON ACFT.  AFTER FURTHER ANALYSIS IT WAS FOUND THAT THE FEEDBACK GEAR BUSHING WAS SLIPPING CAUSING PARTIAL DISCONNECT BETWEEN RVDT AND NLG INNER CYLINDER.
